I have been getting the Depo-Provera shot but have been having really bad mood swings can I switch to the pill? Would that even help? Or would it stay the same?

Depo and mood swings. Depo shots are known to exacerbate the symptoms of mood disorder and cause mood disorder . I suggest you speak with your doctor . Most combination oral contraception are safe with most mood disorders . Again see your doctor and discuss your concerns.

Related Questions

My girlfriend is experiencing nausea headaches mood swings and cramps she is just getting off of Depo-Provera shot could that just because of these symptoms?

Migraines. Migraine headaches can present with nausea and mood swings. Migraines can be triggered by hormonal changes like those provoked by coming off certain hormonal treatments. Consult with your physician for adequate diagnosis and treatment. Read more...

I responded terribly to the Depo-Provera shot. Mood swings, breakthrough bleeding all 3 months, weight gain of 30lbs. Would implanon affect me the same way?

It could. The Progesterone in Implanon is different than the Progesterone in Depo Provera (medroxyprogesterone) plus it is a lot lower dose. That means you are somewhat less likely to have the side effects you had with Depo-Provera provera. Remember that Implanon can give irregular periods, but is much less likely to bleed for 3 months, or to cause much weight gain, and less likely to give mood swings. Read more...

What are the chances of pregnancy on Depo-Provera provera (medroxyprogesterone)? Been on it for 4 months, deep mood swings and extreme nausea&bloating!

Unlikely. You may have side effects from the medication, or an unrelated illness, but it's very unlike that you would ovulate if properly dosed with depo-provera. . Read more...
Pregnancy unlikely. Depotprovera is among the most effective birth control methods. However, it occasionally comes with side effects, some of which you are unfortunately experiencing: the mood swings and the nausea and bloating, sometimes women complain of hair loss and extreme weight gain (30 kg +). The only remedy is to stop the depotprovera. Read more...

On Depo-Provera shot; spotting, nausea, discomfort in lower back, bloating, deep mood swings, pulling feelings in belly when led down&fatigue, help?

Use different means. Hi. I can't say that all those symptoms are causally related to the Depo-Provera, but some of them are commonly described, including nausea, mood swings, and bloating. It sounds like you may be better served by an alternative means of birth control. An IUD has convenience similar to Depo-Provera and would not cause those side effects. Happy 2015! Read more...